Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 14, 2008, 3:10 PM MDT for 12 counties in New Mexico. It took effect at Apr 15, 2008, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 3:10 PM MDT (21:10 UTC)
- In effect from
- Apr 15, 2008, 11:00 AM MDT
- Expired
- Apr 15, 2008, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3042 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 142110 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO GENERALLY BELOW 7000 FEET... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT FOR THE NORTHWEST PLATEAU AND THE NORTHWEST MOUNTAINS... .STRONG WEST WINDS ALOFT COMBINED WITH A BROAD TROUGH OF SURFACE LOW PRESSURE WILL PRODUCE GUSTY SOUTHWEST WINDS ON TUESDAY. STRONG WINDS COMBINED WITH HUMIDITIES FALLING TO THE SINGLE DIGITS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS TUESDAY AFTERNOON BELOW 7000 FEET. WITH POOR HUMIDITY RECOVERY EXPECTED TUESDAY NIGHT...AND WINDS EXPECTED TO STAY STRONG ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...LOCALLY CRITICALLY FIRE WEATHER CONDITIONS MAY CONTINUE PAST 9 PM TUESDAY EVENING. ON WEDNESDAY...GUSTY WINDS AND CONTINUED LOW HUMIDITIES WILL REDEVELOP AHEAD OF A COLD FRONT MAKING DANGEROUS FIRE WEATHER CONDITIONS FAVORABLE ONCE AGAIN FOR ALL AREAS EXCEPT NORTHWEST NEW MEXICO. NMZ103>109-151400- /O.UPG.KABQ.FW.A.0028.080415T1700Z-080416T0300Z/ /O.NEW.KABQ.FW.W.0032.080415T1700Z-080416T0300Z/ /O.NEW.KABQ.FW.A.0029.080416T1600Z-080417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 310 PM MDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY. A NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-151400- /O.UPG.KABQ.FW.A.0028.080415T1700Z-080416T0300Z/ /O.NEW.KABQ.FW.W.0032.080415T1700Z-080416T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 310 PM MDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ102-151400- /O.NEW.KABQ.FW.W.0032.080415T1700Z-080416T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 310 PM MDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS85 KABQ 151305 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 705 AM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO BELOW 7000 FEET... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO BELOW 7000 FEET EXCEPT THE NORTHWEST PLATEAU AND THE NORTH CENTRAL MOUNTAINS... .A WEATHER SYSTEM OVER NORTHERN NEVADA WILL MOVE TO NORTHERN ARIZONA TODAY...WITH SURFACE LOW PRESSURE DEEPENING RAPIDLY OVER EASTERN NEW MEXICO. STRONG SOUTHWEST WINDS IN BOTH THE UPPER ATMOSPHERE AND THE SURFACE COMBINED WITH DRY CONDITIONS IN PLACE WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THIS AFTERNOON OVER ALL OF NORTH AND CENTRAL NEW MEXICO BELOW 7000 FEET. ABOVE 7000 FEET...FUELS MAY NOT SUPPORT THE HEIGHTENED FIRE DANGER. WIND SPEEDS WILL DECREASE AFTER SUNSET THIS EVENING AS HUMIDITIES RECOVER ABOVE 20 PERCENT BY MID EVENING. ON WEDNESDAY...LARGE WEATHER SYSTEM WILL MOVE TO THE FOUR CORNERS REGION...WITH CONTINUED DEEP SURFACE LOW PRESSURE OVER EASTERN NEW MEXICO AND ASSOCIATED COLD FRONT DROPPING FROM NORTHWEST TO SOUTHEAST ACROSS THE NORTHERN HALF OF THE STATE. GUSTY WEST WINDS IN ADVANCE OF THE COLD FRONT WITH CONTINUED DRYING WILL COMBINE FOR ANOTHER DAY OF WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS ON WEDNESDAY. NMZ103>109-160300- /O.CON.KABQ.FW.W.0032.080415T1700Z-080416T0300Z/ /O.CON.KABQ.FW.A.0029.080416T1600Z-080417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 705 AM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES BELOW 7000 FEET... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES BELOW 7000 FEET... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-160300- /O.CON.KABQ.FW.W.0032.080415T1700Z-080416T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 705 AM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SHY
000 WWUS85 KABQ 152137 AAA RFWABQ RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT TUE APR 15 2008 UPDATED TO REMOVE ELEVATION CONSTRAINTS IN ZONE 107. ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO EXCEPT THE NORTHWEST PLATEAU AND THE NORTH CENTRAL MOUNTAINS... .STRONG SOUTHWEST WINDS IN BOTH THE UPPER ATMOSPHERE AND THE SURFACE COMBINED WITH DRY CONDITIONS IN PLACE WILL CONTINUE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THIS EVENING OVER ALL OF NORTH AND CENTRAL NEW MEXICO. HOWEVER...FOR AREAS ABOVE 7000 FEET ACROSS THE NORTHERN MOUNTAINS...FUELS MAY NOT SUPPORT THE HEIGHTENED FIRE DANGER. ACROSS THE SANDIA AND MANZANO MOUNTAINS...BELOW NORMAL PRECIPITATION FOR THE YEAR HAS LED TO DRY FUELS ABOVE 7000 FEET...THEREFORE CONDITIONS ARE RIPE FOR DANGEROUS FIRE WEATHER CONDITIONS IN THESE AREAS FOR THE REST OF THE EVENING. WIND SPEEDS WILL DECREASE AFTER SUNSET...HOWEVER POOR RELATIVE HUMIDITY RECOVERIES ARE STILL EXPECTED TONIGHT. ON WEDNESDAY...GUSTY WEST WINDS AND LOW HUMIDITIES WILL DEVELOP ONCE AGAIN AHEAD OF A COLD FRONT WHICH WILL ALLOW FOR ANOTHER DAY OF WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS ON WEDNESDAY FOR ALL AREAS EXCEPT NORTHWEST NEW MEXICO. NMZ103>106-108-109-160300- /O.CON.KABQ.FW.W.0032.000000T0000Z-080416T0300Z/ /O.CON.KABQ.FW.A.0029.080416T1600Z-080417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 337 PM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR AREAS BELOW 7000 FEET. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR AREAS BELOW 7000 FEET. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ107-160300- /O.CON.KABQ.FW.W.0032.000000T0000Z-080416T0300Z/ /O.CON.KABQ.FW.A.0029.080416T1600Z-080417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 337 PM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-160300- /O.CON.KABQ.FW.W.0032.000000T0000Z-080416T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 337 PM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR AREAS BELOW 7000 FEET. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 160255 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 855 PM MDT TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM MDT WEDNESDAY THROUGH 8 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO... .STRONG SOUTHWEST WINDS WILL INCREASE AGAIN WEDNESDAY MORNING ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO. STRONG WINDS COMBINED WITH DRY CONDITIONS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH WEDNESDAY EVENING. ACROSS THE SANDIA AND MANZANO MOUNTAINS...BELOW NORMAL PRECIPITATION FOR THE YEAR HAS LED TO VERY DRY FUELS...THEREFORE CONDITIONS ARE RIPE FOR DANGEROUS FIRE WEATHER BEHAVIOR WEDNESDAY. AN UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION FROM ARIZONA WEDNESDAY NIGHT INTO THURSDAY BRINGING AN INCREASE IN CLOUD COVER AND FAIR TO GOOD HUMIDITY RECOVERIES THROUGH THURSDAY MORNING. IN ADDITION...A COLD FRONT WILL PLOW SOUTH ACROSS THE EASTERN PLAINS WEDNESDAY NIGHT USHERING IN MUCH HIGHER HUMIDITY AND THE CHANCE FOR RAIN AND HIGH ELEVATION SNOW SHOWERS BY THURSDAY MORNING. NMZ103>109-161400- /O.EXP.KABQ.FW.W.0032.000000T0000Z-080416T0300Z/ /O.UPG.KABQ.FW.A.0029.080416T1600Z-080417T0200Z/ /O.NEW.KABQ.FW.W.0033.080416T1600Z-080417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 855 PM MDT TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY. THE PREVIOUS RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL DECREASE ACROSS MUCH OF THE REGION THIS EVENING HOWEVER HUMIDITY RECOVERIES WILL BE POOR. GUSTY AND ERRATIC WINDS MAY CONTINUE ALONG THE HIGHER PEAKS AND THE EAST SLOPES OF THE CENTRAL MOUNTAINS THROUGH WEDNESDAY MORNING. RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 15 PERCENT WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-160400- /O.EXP.KABQ.FW.W.0032.000000T0000Z-080416T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 855 PM MDT TUE APR 15 2008 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SOUTHWEST WINDS WILL DIMINISH THROUGH THE REMAINDER OF THIS EVENING. HOWEVER...RELATIVE HUMIDITY RECOVERIES WILL BE POOR THROUGH WEDNESDAY MORNING BEFORE AN UPPER LEVEL TROUGH USHERS IN HIGHER RELATIVE HUMIDITY WEDNESDAY AFTERNOON. $$ GUYER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:35 PM MDT, 35 minutes earlier.
Area forecast discussion, Apr 14, 2:35 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 235 PM MDT MON APR 14 2008 .DISCUSSION... CORRECTED TO ADD IN RED FLAG WARNING FOR TUESDAY AND FIRE WEATHER WATCH FOR WEDNESDAY IN COORDINATION HEADLINES. MAIN FOCUS ON WINDS TUE THROUGH WED NIGHT AND EXTENT OF RAIN AND SNOW WED THROUGH THU. ANOTHER QUITE DAY FOR NM WITH SUN FILLED SKIES AND LIGHT WINDS IN THE W AND MODERATE BREEZES IN THE E. TEMPS IN MANY PLACES ARE AT THEIR WARMEST LEVELS IN A WEEK. TONIGHT WILL BE MAINLY CLEAR WITH ONLY SOME HIGH CLOUDS FILTERING IN DURING THE NIGHT. LOW TEMPS WILL BE SEVERAL DEGREES WARMER THAN EARLY THIS MORNING. BACK TO WIND AND FIRE WEATHER CONCERNS FOR TUE AND WED AS A STORM NEARING THE PACIFIC NW COAST MOVES INLAND AND DROPS SE. A RED FLAG WARNING AND WIND ADVISORY WILL BE ISSUED WITH THIS FORECAST PACKAGE THAT COVERS A GOOD PORTION OF OUR COUNTY WARNING AREA. PLENTY OF SUNSHINE WILL BOOST TEMPS EVEN HIGHER THAN TODAY...ESPECIALLY OVER THE E. A SURFACE COLD FRONT THOUGH WILL LOWER TEMPS ON WED...MAINLY OVER THE NW. WINDS WILL CONTINUE TO BLOW AHEAD OF AND BEHIND THE FRONT. A WIND ADVISORY WITH CRITICAL FIRE WEATHER CONDITIONS LIKELY AGAIN ON WED...FAVORING THE S AND E ZONES. MEANWHILE ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP WED OVER THE FAR NW AND NC ZONES. WITH THE ATMOSPHERE STILL DRY...THE CONVECTION MAY PRODUCE LITTLE OR NO RAIN. COOLING TEMPERATURES AND INCREASING LOW LEVEL MOISTURE WILL LEAD TO ISOLATED TO SCATTERED RAIN AND HIGHER ELEVATION SNOW SHOWERS WED NIGHT AND THU..AS THE STORM SWINGS THROUGH THE STATE. THE GFS HAS BACKED OFF ITS QPF AND SNOW AMOUNTS AND IS MORE IN LINE WITH THE NAM. TEMPERATURE PROFILES AND THICKNESS VALUES ALSO SIMILAR AS WELL. SNOW LEVELS WILL BE A LITTLE HIGHER THAN THE LAST STORM AND GENERALLY CONFINED TO THE N MOUNTAINS AND NE PLAINS...AND HIGHER ELEVATIONS OF NW UNION COUNTY. WILL KEEP SNOW AMOUNTS UNDER ADVISORY LEVELS. SECOND COLD FRONT FROM THE N WILL BRING STRONG WINDS DOWN THE E PLAINS WED NIGHT...PERHAPS PROLONGING WIND ADVISORY CONCERNS. WEATHER TO QUICKLY IMPROVE ON FRI WITH DRY CONDITIONS...WARMER TEMPERATURES AND LESS WIND. WARNING TREND WILL CONTINUE OVER THE WEEKEND...BUT WINDS WILL AGAIN BE ON THE INCREASE. DRY CONDITIONS ARE FORECAST FRIDAY INTO EARLY NEXT WEEK. CHJ && .AVIATION... VFR CONDITIONS WILL PREVAIL ALL AIRPORTS FOR THE NEXT 24 HOURS. SOUTHWEST WINDS GUSTING NEAR 25 KTS WILL CONTINUE THROUGH APPROX 02Z MAINLY FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS BORDER. STRONGER WINDS WILL DEVELOP TUESDAY AFTERNOON WITH GUSTS UP TO 45KT POSSIBLE ACROSS MOST AREAS. SLIGHTLY LESSER GUSTS ARE EXPECTED FOR THE RIO GRANDE VALLEY AND SOUTHEAST PLAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 36 77 42 60 / 0 0 0 10 GALLUP.......................... 29 75 34 61 / 0 0 0 5 GRANTS.......................... 30 77 33 65 / 0 0 0 5 GLENWOOD........................ 35 80 41 73 / 0 0 0 0 CHAMA........................... 26 66 29 54 / 0 0 0 20 LOS ALAMOS...................... 36 75 41 61 / 0 0 0 5 RED RIVER....................... 20 65 28 54 / 0 0 0 10 TAOS............................ 28 72 34 63 / 0 0 0 5 SANTA FE........................ 34 75 39 65 / 0 0 0 5 SANTA FE AIRPORT................ 36 77 40 66 / 0 0 0 0 ESPANOLA........................ 33 79 40 69 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 46 80 48 71 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 38 81 42 72 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 45 78 46 69 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 39 80 44 72 / 0 0 0 0 SOCORRO......................... 42 82 45 80 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 39 73 43 67 / 0 0 0 0 MORIARTY/ESTANCIA............... 30 76 37 69 / 0 0 0 0 CARRIZOZO....................... 39 81 46 78 / 0 0 0 0 RUIDOSO......................... 35 74 42 71 / 0 0 0 0 RATON........................... 31 77 36 64 / 0 0 0 10 LAS VEGAS....................... 35 75 41 65 / 0 0 0 5 ROY............................. 40 73 43 68 / 0 0 0 5 CLAYTON......................... 42 82 46 70 / 0 0 0 5 SANTA ROSA...................... 42 86 45 80 / 0 0 0 0 TUCUMCARI....................... 44 87 50 79 / 0 0 0 5 FORT SUMNER..................... 43 86 48 79 / 0 0 0 0 CLOVIS.......................... 43 85 50 81 / 0 0 0 5 PORTALES........................ 41 86 50 83 / 0 0 0 5 ROSWELL......................... 43 88 50 86 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM TUESDAY FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY FROM 12 PM TO 8 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ001>008-010>013-016-017-026. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103>109. && 40/34
Hazardous weather outlook, Apr 14, 5:55 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT MON APR 14 2008 NMZ001>021-026-151200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 555 AM MDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TUESDAY FOR MOST AREAS BELOW SNOW PACK. SEE FIRE WEATHER WATCH FOR DETAILS. SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED TUESDAY AFTERNOON ACROSS PORTIONS OF NORTHEAST AND WEST CENTRAL NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW HUMIDITIES ARE FORECAST AGAIN WEDNESDAY ACROSS SOUTHERN AND EASTERN SECTIONS OF THE OUTLOOK AREA. IN ADDITION...SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED IN MANY LOCATIONS. LATE WEDNESDAY NIGHT AND THURSDAY MORNING...SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT HAZARDOUS WEATHER CONDITIONS. 19
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:21 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 9 hr |
| Apr 14, 3:10 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 30 hr |
| Apr 14, 3:12 PM MDT | Wind Advisory | ABQ | 29 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.